QUASI-S-NORMAL SPACES AND PRE pi GS-CLOSED FUNCTIONS


GÜLER A. , ASLIM G., NOIRI T.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.34, pp.161-166, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2009
  • Title of Journal : ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Page Numbers: pp.161-166

Abstract

The aim of this paper is to introduce and study a new class of spaces called quasi-s-normal spaces. We introduce pre pi gs-closed functions and use them to obtain preservation theorems of quasi-s-normal spaces.